Hello, I write from Italy where, unfortunately, the doctors do not prescribe to a patient this important exam. I have irritable bowel problems and back pain. I was 22 seconds value of Vitamin D the last blood tests my wife and many friends to whom I have told you to do this exam to 10. Unfortunately I have tried many times to get it but I notice that I have some side effects. Thirst, night cramps with tachycardia, ringing in your ears. I have never exceeded 2,500 Ui day. I take the D3. I assume 125ml. of water each day with a solution of 25gr. of magnesium chloride. How can I overcome these problems? I hope you understand my English. Thanks so much.

Asked by  GIAMPIERO on December 2, 2016

Answers

  • GIAMPIERO
    Participant
     GIAMPIERO on

    See title

    Answered by  GIAMPIERO on

  • IAW
    Participant
     IAW on

    I can understand most of your English. You might have to clarify some of it.
    It sounds like your Vitamin D level is 22 ng/ml? (It is not measured in seconds but as either ng/ml or nmol/l). Family and friends may be as low as 10ng/ml?
    If you really are taking 25 “grams” of magnesium, that is too much! The “most” you should take is 0.8 grams a day or 800 “milligrams” a day. (Please clarify how much you are taking. Too much OR not enough can make a big difference.)
    It sounds like you are getting the side effects of thirst, night cramps with tachycardia and ringing in your ears when you take the Vitamin D. Is this correct? Does this happen with “any amount” of Vitamin D you take OR only if you take a higher amount?
    Sometimes Vitamin D can cause hypercalcemia. The symptoms of hypercalcemia include: feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. You have one or maybe two of those symptoms. The “night cramps with tachycardia and ringing in your ears” are not symptoms of hypercalcemia. They may be a sign of another mineral being “low”.
    If you could answer the above questions, it would help.

    Answered by  IAW on

Recent Discussion

Popular Questions